# SDR DXTR2013062102

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 10,164 hours, 8,084 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 66171181
- Condition: Crushed
- Location: Hydraulic Sys
- Part time: 10,164 hours, 8,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE HARD LINE ON FWD BULKHEAD, FWD OF THE CO-PILOTS RT RUDDER PEDAL IS DAMAGED.
